Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Functions of finite $\lambda$-type in several complex variables


Author: Robert O. Kujala
Journal: Bull. Amer. Math. Soc. 75 (1969), 104-107
DOI: https://doi.org/10.1090/S0002-9904-1969-12161-0
MathSciNet review: 0232961
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. A. Rubel and B. A. Taylor, A Fourier series method for meromorphic and entire functions, Bull. Amer. Math. Soc. 72 (1966), 858-860; Bull. Soc. Math. France 96 (1968), 53-96. MR 199403
  • 2. Wilhelm Stoll, About entire and meromorphic functions of exponential type, Proc. Sympos. Pure Math., vol. 11, Amer. Math. Soc., Providence, R. I., 1968, pp. 392-430. MR 236410


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12161-0

American Mathematical Society